# SDR IPXA2019071544462

- Difficulty date: July 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 57,895 hours, 12,735 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY DECLARED - RECEIVED L3 CARGO FIRE LWR INDICATION IN FLIGHT - ADT CMPT. R&R AFT LWR CARGO SMOKE DETECTOR IAW AMM 26-14-01 OPS CHECK REQUIRED MS 5604179 7-12-19. PERFORMED OP/C OF CARGO SMOKE DETECTOR IAW AMM 26-14-01-700-801 OP/C GOOD.
